# SDR AALA201708029022

- Difficulty date: June 25, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR 832 EXTERNAL SKIN UPPER PLATE CRACKED AT BEAM 7 AND XP 70 TO XP 290.6. REPLACED EXTERNAL SKIN UPPER PLATE PER SRM 51-72-11 AND DRAWING D52111475.
